Letters to the Editor
A Case of Physical and Mental Adverse Drug Reactions Associated with Levetiracetam in Post-stroke Epilepsy
Article first published online: 12 JAN 2012
© 2012, Copyright the Authors Journal compilation © 2012, The American Geriatrics Society
Journal of the American Geriatrics Society
Volume 60, Issue 1, pages 159–160, January 2012
How to Cite
Robins, A., Patel, M. and Azim, A. (2012), A Case of Physical and Mental Adverse Drug Reactions Associated with Levetiracetam in Post-stroke Epilepsy. Journal of the American Geriatrics Society, 60: 159–160. doi: 10.1111/j.1532-5415.2011.03749.x
- Issue published online: 12 JAN 2012
- Article first published online: 12 JAN 2012
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!
Patients and/or caregivers may access this content for use in relation to their own personal healthcare or that of a family member only. Terms and conditions will apply.